# SDR SWAA2023050243370

- Difficulty date: April 28, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N8850Q
- Make and model: Boeing 737-8
- Aircraft serial: 67498
- Aircraft time: 388 hours, 227 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS: COCKPIT EMERGENCY FLASHLIGHT TEST INOP.<[01] REMOVED AND REPLACED LIGHT AND BATTERY ASSY. REF. AMM.25-64-00.
